# SDR CA070209003

- Difficulty date: February 7, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,327 hours
- Engine: Pwa JT15D4
- System (JASC): 2560 · Emergency Equipment
- Part: Buckle
- Part number: 110193201
- Condition: Interference
- Location: Crew Seats
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WITH A COCKPIT CREW MEMBER STRAPPED INTO THEIR SEAT WITH THE SEAT FULLY FORWARD, INTERFERENCE BETWEEN THE CONTROL COLUMN YOKE AND THE ROTARY SEAT BELT BUCKLE FINS OCCURS WHEN THE CONTROL YOKE IS PULLED FULLY AFT AND ROTATED. THE POSSIBILITY EXISTS THAT THE SEAT BELT ROTARY BUCKLE COULD BE INADVERTENTLY RELEASED DURING EXTREME FLIGHT CONTROL MOVEMENTS. THIS CONDITION WAS VERIFIED WHILE PERFORMING THE PROCEDURE AS DESCIBED IN FAA SAIB NM-06-29. A GUARDED BUCKLE WOULD NEGATE THE POSSIBILITY OF ACCIDENTAL RELEASE.  (TC NR 20070209003)
